Interpolation inequalities and spectral estimates for magnetic operators

Abstract : We prove magnetic interpolation inequalities and Keller-Lieb-Thir-ring estimates for the principal eigenvalue of magnetic Schrödinger operators. We establish explicit upper and lower bounds for the best constants and show by numerical methods that our theoretical estimates are accurate.
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01534961
Contributor : Jean Dolbeault <>
Submitted on : Tuesday, February 13, 2018 - 9:10:31 AM
Last modification on : Thursday, February 7, 2019 - 2:38:43 PM
Document(s) archivé(s) le : Monday, May 7, 2018 - 5:26:24 PM

Files

Dolbeault-Esteban-Laptev-Loss....
Files produced by the author(s)

Identifiers

Collections

Citation

Jean Dolbeault, Maria J. Esteban, Ari Laptev, Michael Loss. Interpolation inequalities and spectral estimates for magnetic operators. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2018, 19 (5), pp.1439-1463. ⟨10.1007/s00023-018-0663-9⟩. ⟨hal-01534961v2⟩

Share

Metrics

Record views

427

Files downloads

55